RightAnswer Knowledge Solutions provides access to hundreds of data sources. Our premier and proprietary sources include fully-researched documents from well-established experts in the chemical and HazMat fields.
A search in our system for this chemical would return results – all in one place -- in the following categories from the listed data sources.
- Chemical Identification
- Environmental Hazards
- First Aid/Medical Treatment
- Handling/Storage/Shipping/Waste Management
- Personal Protection
- Physical Hazards/Corrective Response Actions
- Physical/Chemical Properties
- Reproductive Risk
- Toxicology/Health Hazards/Exposure
|Example of Acute Exposure data from MEDITEXT.|
Other Government Links Searched via RegsKnowledge:
State Environmental Regulations
Example Content from MEDITEXT for Dinoterb:
Please note: this is an extract of information from a larger document. Full document and details are available by subscription.
ACUTE EXPOSURE INFORMATION
- Dinoterb is a dinitrophenolic compound formerly used as an herbicide and rodenticide. All EPA registrations for this agent were suspended under emergency action to mitigate human exposures in 1986.
- Symptoms of dinoterb are similar to those of other dinitrophenol or dinitro-o-cresol compounds (such as dinoseb).
- Systemic poisoning may be manifested by nausea, vomiting, abdominal pain, marked thirst, fatigue, diaphoresis, facial flushing, tachycardia, hyperthermia, respiratory distress, cyanosis, restlessness, anxiety, muscular cramping, excitement, coma, and convulsions. Some degree of renal and hepatic injury may result. Dinitrophenol poisoning may initially be confused clinically with organophosphate or carbamate poisoning.
- Ataxia, weakness, difficulty with locomotion, polypnea, and death have been described in accidentally exposed pets.
- When heated to decomposition, dinoterb releases toxic and irritating fumes of oxides of nitrogen. Inhalation exposure to these products of combustion would be expected to cause respiratory tract irritation, and could lead to bronchospasm, chemical pneumonitis, or noncardiogenic pulmonary edema.
- The mechanism of acute toxicity is uncoupling of oxidative phosphorylation by prevention of the conversion of ADP to ATP, resulting in cellular biochemical changes that lead to increased oxygen uptake, increased permeability of mitochondrial membranes to hydrogen ions, and diverting of energy available from metabolism into heat production which raises body temperature.
- The similar compound, dinoseb, caused severe irritation when instilled into rabbit eyes. It may cause yellowish skin and nail staining and dermal irritation. Dust inhalation is irritating to the respiratory tract, and systemic absorption may occur by this route.
- Developmental toxicity, embryotoxicity, male sterility, cataract formation, and immunotoxicity have been observed in laboratory animals or their offspring following exposure to the similar compound, dinoseb.
© 2011-2021 RightAnswer.com, Inc. and/or its licensors. All rights reserved. No claim to original U.S. Govt. works.